# SDR SWIA2023110100828

- Difficulty date: August 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK CANNISTER 1-3 ATTACH STRAP INSIDE FUEL PANEL 551AB POSSIBLY CRACKED (MARKED) 27088815   (C-CHECK RO 11/4/2023)   PERFORMED REPAIR TO THE LH WING SLAT TRACK CANNISTER 1-3 ATTACH STRAP INSIDE FUEL PANEL 551AB REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND REO 670-57-42-577 REV -- DATED 2016-12-02 ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD AT THIS TIME.
